MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an in clinic follow-up, two ventricular tachycardia episodes were observed with undersensing after defibrillation therapy.Abbott technical support was contacted and undersensing was observed due to the nature of the sensibility algorithm.The device was explanted and replaced due to normal elective replacement indicator.It was recommended for the replacement device to have a low frequency attenuation (lfa) filter available to help with undersensing with the patient's arrhythmia.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of ventricular undersensing was confirmed through egm review; however, upon analysis the device was found to be normal.The reason for undersensing was due to the patient¿s heart signal intermittently falling below the programmed sensing threshold.The device was above elective replacement indicator (eri) upon receipt.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key11207680
Report Number2017865-2021-02490
Device Sequence Number4532060
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot Number3754788
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1